# SDR DXTA200400256

- Difficulty date: March 8, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 5,925 hours, 4,814 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING BRAKES FELT WEAK, DURING TAXI BRAKES FUNCTIONED INTERMITTENTLY UNTIL BRAKES FAILED COMPLETELY, USED EMERGENCY BRAKES TO STOP AIRCRAFT.  ITEM IS UNDER INVESTIGATION.
